# SDR IPXA2023060836746

- Difficulty date: April 7, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N627UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65780
- Aircraft time: 8,092 hours, 1,286 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Part serial: NA
- Condition: Punctured
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH INBD MAIN FLAP HAS HOLE AND PUNCTURE IN L/E 48' OUTBD OF #5 BALLSCREW ATTACHMENT.***SM30*** **LMX36** INSTALLED RH INBOARD FLAP LEADING EDGE MIDDLE PANEL PER B747 AMM 20-51-01
